Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 65, NWS Tulsa, OK

March 18, 2008Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 18, 2008, 11:46 AM CDT for Franklin County, Arkansas. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 11:46 AM CDT (16:46 UTC)
Expired
Mar 18, 2008, 12:45 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 11:47 AM CDTTSTM WND GST 65Charleston, AR
Mar 18, 11:52 AM CDTTSTM WND DMGBranch, ARTREE FELL ON HOUSE AT ROSS RD AND HWY 41 NEAR BRANCH. MULITPLE TREES DOWN ON HWY 41.
Mar 18, 11:57 AM CDTTSTM WND GST 65Charleston, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 10:16 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-191 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 181646
SVRTSA
ARC047-181745-
/O.NEW.KTSA.SV.W.0065.080318T1646Z-080318T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1146 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1245 PM CDT

* AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CHARLESTON TO 9 MILES SOUTH OF CHARLESTON...MOVING
  EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BRANCH...
  OZARK...WIEDERKEHR VILLAGE...ALTUS AND DENNING.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3539 9369 3536 9373 3538 9378 3532 9379
      3529 9383 3530 9389 3526 9390 3520 9398
      3523 9400 3520 9405 3540 9408 3554 9369
TIME...MOT...LOC 1646Z 256DEG 42KT 3535 9401 3518 9397

$$
1 follow-up statement
000 
WWUS54 KTSA 181737
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT TUE MAR 18 2008

ARC047-181747-
/O.EXP.KTSA.SV.W.0065.000000T0000Z-080318T1745Z/
FRANKLIN AR-
1237 PM CDT TUE MAR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN COUNTY
EXPIRES AT 1245 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3539 9369 3536 9373 3538 9378 3532 9379
      3529 9383 3530 9389 3526 9390 3520 9398
      3523 9400 3520 9405 3540 9408 3554 9369
TIME...MOT...LOC 1737Z 256DEG 42KT 3546 9329 3529 9326

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:30 AM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 18, 10:30 AM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT TUE MAR 18 2008

.UPDATE...
SYNOPTIC FLOOD EVENT WELL UNDERWAY ACROSS THE
FORECAST AREA. SURFACE BOUNDARY CURRENTLY
STRETCHES FROM CHOCTAW COUNTY IN FAR SE OK NEWD
INTO SRN PORTIONS OF SEBASTIAN AND FRANKLIN
COUNTIES IN WRN AR. TREMENDOUS MOISTURE AND
WARM AIR ADVECTION IS OCCURRING OVER THIS
BOUNDARY (60KT H85-H7 JET)...AND 3 TO 5 INCHES OF
RAIN HAS ALREADY FALLEN OVER MUCH OF ERN OK. BEST
AREA OF LARGE SCALE LIFT WILL SLOWLY SHIFT E AS
THE UPPER LOW MOVES INTO NRN TX...AND EXPECT THE
AXIS OF HEAVY RAINFALL TO SHIFT IN FAR ERN OK AND
WRN AR LATER TODAY.

RECENTLY ISSUED TORNADO WATCH WILL AFFECT THE FAR
SERN PORTIONS OF THE FORECAST AREA THROUGH THE
AFTERNOON...NEAREST THE SLOW MOVING FRONTAL BOUNDARY.
ADEQUATE LOW-LEVEL SHEAR IS PRESENT FOR A FEW SEVERE
THUNDERSTORMS...AND POSSIBLY A TORNADO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   61  41  60  33 / 100 100  50   0
MLC   56  41  61  38 / 100 100  20   0
BVO   51  40  62  35 / 100  50  10   0
FYV   57  38  57  29 / 100 100  40   0
BYV   57  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   69  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....21
Hazardous weather outlook, Mar 18, 10:50 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1050 AM CDT TUE MAR 18 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1050 AM CDT TUE MAR 18 2008

...FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH TONIGHT...

...ISOLATED SEVERE WEATHER POSSIBLE THROUGH THIS AFTERNOON ACROSS
FAR SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE SWATH OF 2 TO 4 INCHES RAIN HAS FALLEN IN THE LAST 12 HOURS
ACROSS MUCH OF NORTHEAST AND EAST CENTRAL OKLAHOMA...WITH A FEW
ISOLATED SPOTS RECEIVING OVER 5 INCHES OF RAIN. THIS HEAVY RAINFALL
IS OCCURRING IN A LARGE AREA OF ATMOSPHERIC LIFT...MAINLY NORTH OF A
SLOW MOVING FRONT LOCATED OVER SOUTHEAST OKLAHOMA. THE AXIS OF HEAVY
RAINFALL IS EXPECTED TO GRADUALLY SHIFT EAST INTO FAR EASTERN
OKLAHOMA AND WESTERN ARKANSAS LATER TODAY AND OVERNIGHT AS THE UPPER
SYSTEM LIFTS INTO NORTH TEXAS. AN ADDITIONAL 2 TO 4 INCHES OF
RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE THROUGH WEDNESDAY
MORNING.

ROAD FLOODING ALONG WITH MAINSTEM RIVER FLOODING WILL OCCUR DUE TO
THE EXCESSIVE RUNOFF.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON...MAINLY ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. THE MAIN SEVERE WEATHER THREAT SHOULD BE FROM DAMAGING
WIND GUSTS...ALTHOUGH FAVORABLE LOW LEVEL WIND PROFILES SUGGEST A
SMALL TORNADO THREAT...ESPECIALLY NEAR THE SLOW MOVING FRONTAL
BOUNDARY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUITE AND DRY WEATHER IS EXPECTED FOR THE REMAINDER OF
THE WEEK. AN UPPER LEVEL SYSTEM MAY AFFECT PARTS OF THE AREA OVER
THE WEEKEND...WITH A LEAST A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 18, 9:10 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 AM CDT TUE MAR 18 2008

OKZ074>076-181445-
HASKELL OK-LATIMER OK-LE FLORE OK-
910 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER

AT 910 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF PANOLA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...
LEQUIRE...LEWISVILLE...KINTA...WHITEFIELD...KEOTA...KANIMA...
TAMAHA...WILBURTON...DAMON...PANOLA...RED OAK...MILTON AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3497 9545 3504 9540 3504 9535 3511 9535
      3535 9517 3536 9514 3539 9514 3541 9509
      3546 9509 3546 9505 3514 9467 3473 9521
TIME...MOT...LOC 1410Z 220DEG 49KT 3492 9519
Local storm report, Mar 18, 9:50 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
03/18/2008                   TULSA              OK   AMATEUR RADIO

            STREET FLOODING WITH WATER OVER THE CURBS IN THE 73RD
            STREET AND WEEDING AREA.

0900 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
03/18/2008                   TULSA              OK   AMATEUR RADIO

            STREET FLOODING LIFTING MAN HOLE COVERS ON THE 15TH
            STREET CORRIDOR BETWEEN SHERIDAN RD AND YALE AVE.

&&

DMJ
Special weather statement, Mar 18, 10:06 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT TUE MAR 18 2008

OKZ049-075-076-181600-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1006 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     LE FLORE...EASTERN PUSHMATAHA AND EASTERN LATIMER

AT 1006 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BENGAL TO 3 MILES NORTHEAST OF
SNOW TO 5 MILES NORTH OF RATTAN...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...
BENGAL...PANOLA...RED OAK...POTEAU...MUSE...WHITESBORO...TALIHINA...
HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY
POINT...PANAMA...CLAYTON...CORINNE...RATTAN...CLOUDY...SNOW...
NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION AND OLETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3417 9551 3490 9527 3522 9464 3484 9454
      3449 9486 3448 9503 3430 9503 3423 9509
      3422 9512 3416 9515
TIME...MOT...LOC 1506Z 213DEG 48KT 3483 9500 3444 9536
          3428 9538
Local storm report, Mar 18, 10:12 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     FLASH FLOOD      HENRYETTA               35.44N 95.98W
03/18/2008                   OKMULGEE           OK   PUBLIC

            FLOODING ON SOUTH 1ST STREET AND THE LAKE ROAD AREA.

&&

DMJ
Special weather statement, Mar 18, 10:52 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT TUE MAR 18 2008

ARZ019-020-029-181645-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1052 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 1052 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES WEST OF JENSON TO 22 MILES SOUTHWEST OF
PATTERSON...MOVING EAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3569 9369 3537 9370 3538 9378 3531 9379
      3530 9389 3524 9390 3520 9396 3523 9400
      3517 9402 3507 9419 3507 9423 3504 9422
      3491 9444 3535 9444
TIME...MOT...LOC 1552Z 249DEG 67KT 3526 9453 3477 9450
Local storm report, Mar 18, 11:19 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             TAHLEQUAH               35.92N 94.97W
03/17/2008  E0.75 INCH       CHEROKEE           OK   EMERGENCY MNGR

1035 PM     HAIL             8 N PROCTOR             36.08N 94.78W
03/17/2008  E0.75 INCH       ADAIR              OK   PUBLIC

            2 MILES SOUTH OF CHEWEY

0405 AM     FLASH FLOOD      4 S JAY                 36.36N 94.80W
03/18/2008                   DELAWARE           OK   LAW ENFORCEMENT

            SECONDARY ROADS ACROSS THE COUNTY ARE CLOSED.

0410 AM     FLASH FLOOD      GRAVETTE                36.42N 94.45W
03/18/2008                   BENTON             AR   PUBLIC

            SOME UNPAVED SECONDARY ROADS WASHED OUT IN NORTHWEST
            PORTION OF COUNTY.

0500 AM     FLASH FLOOD      4 SE WAGONER            35.92N 95.32W
03/18/2008                   WAGONER            OK   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY...INCLUDING HWY
            16 BETWEEN WAGONER AND OKAY...40TH AND 80TH STREETS IN
            OKAY...AND HWY 104 NEAR STONES CORNER.

0545 AM     FLASH FLOOD      2 N BOYNTON             35.68N 95.66W
03/18/2008                   MUSKOGEE           OK   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER

0830 AM     FLASH FLOOD      6 N LEACH               36.29N 94.92W
03/18/2008                   DELAWARE           OK   LAW ENFORCEMENT

            NUMEROUS SECONDARY ROADS CLOSED ACROSS THE COUNTY.

0900 AM     FLASH FLOOD      1 S PEGGS               36.07N 95.10W
03/18/2008                   CHEROKEE           OK   PUBLIC

            LOST CITY RD IMPASSIBLE DUE TO HIGH WATER

0900 AM     FLASH FLOOD      LOCUST GROVE            36.20N 95.17W
03/18/2008                   MAYES              OK   LAW ENFORCEMENT

            WATER OVER NUMEROUS SECONDARY ROADS ACROSS THE COUNTY.

0900 AM     FLASH FLOOD      SALLISAW                35.46N 94.79W
03/18/2008                   SEQUOYAH           OK   LAW ENFORCEMENT

            CENTRAL HIGH ROAD NEAR SALLISAW CLOSED DUE TO HIGH WATER.

1000 AM     FLASH FLOOD      HAYWOOD                 34.89N 95.95W
03/18/2008                   PITTSBURG          OK   PUBLIC

            PORTIONS OF HWY 31 AND HWY 63 CLOSED DUE TO WATER OVER
            ROADS.

1000 AM     FLASH FLOOD      STIDHAM                 35.37N 95.70W
03/18/2008                   MCINTOSH           OK   PUBLIC

            SECONDARY ROADS UNDER WATER

1040 AM     FLASH FLOOD      SILOAM SPRINGS          36.19N 94.54W
03/18/2008                   BENTON             AR   EMERGENCY MNGR

            LOGAN RD OFF HWY 68 FLOODED JUST EAST OF SILOAM
            SPRINGS...SEARS RD WEST MILL DAM JUST OUTSIDE OF
            CENTERTON FLOODED...INTERSECTION OF TAYLOR AND BARNETT
            ROADS FLOODED DUE TO SUGAR CREEK IN GARFIELD.

1040 AM     FLASH FLOOD      STILWELL                35.81N 94.63W
03/18/2008                   ADAIR              OK   EMERGENCY MNGR

            SOME SECONDARY ROADS ARE FLOODED

1040 AM     FLASH FLOOD      JOHNSON                 36.13N 94.17W
03/18/2008                   WASHINGTON         AR   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED IN JOHNSON...MANY OTHER LOW LYING
            ROADS IMPASSIBLE.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:15 PM CDTSpecial Weather StatementTSABenton30 min
Mar 17, 7:37 PM CDTSpecial Weather StatementTSABenton23 min
Mar 17, 10:40 PM CDTSpecial Weather StatementTSABenton50 min
Mar 17, 11:53 PM CDTSpecial Weather StatementTSAMadison37 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSABenton4 hr
Mar 18, 3:56 AM CDTFlash Flood WarningTSABenton3 hr
Mar 18, 4:26 AM CDTSpecial Weather StatementTSABenton, Washington49 min
Mar 18, 4:50 AM CDTFlash Flood WarningTSABenton, Washington6 hr
Mar 18, 5:03 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington57 min
Mar 18, 8:35 AM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian6 hr
Mar 18, 10:52 AM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Mar 18, 11:17 AM CDTSevere Thunderstorm WarningTSAFranklin58 min
Mar 18, 11:55 AM CDTTornado WarningTSAFranklin40 min
Mar 18, 2:14 PM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian6 hr
Mar 18, 3:44 PM CDTRiver Flood WarningTSACrawford, Sebastian71 hr
Mar 18, 3:50 PM CDTRiver Flood WarningTSACrawford24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSABenton, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.